Chengwen Wang

Chengwen Wang


chengwen [at]



Office Location

Smith Hall, Room 231

Field of Specialization:  Differential Equations & Dynamical Systems, Mathematics Education

Courses Taught

Mathematics: College Algebra, Precalculus, Basic Calculus, Calculus I,II,III, Linear Algebra, Differential Equations, Probability & Statistics, Discrete Mathematics, Mathematics Teaching Apprenticeship, Individual Study in Math

Computer Science: Introduction to Computers, Computers & Programming I, II, Programming Languages I, II, Data Structures, Operating Systems, Client Server Programming, Computer Science Project, Individual Study Computer Science


Ph.D. Rutgers University-Newark 


SELECTED PUBLICATIONS (Reviewed by Mathematical Reviews)

  1. Blackmore, Denis, and Wang, Chengwen, Recent Advances in Periodicity in Dynamical Systems, to be published by Nova Publishing Co.
  2. Xiaoxia Wang, Denis Blackmore and Chengwen Wang, The ω-limit sets of a flow and periodic orbits, Chaos, Solitons & Fractals
    Volume 41, Issue 5, 15 September 2009, Pages 2690-2696.
  3. C. W. WANG, D. BLACKMORE and X. WANG,  Upper and lower solutions method for a superlinear duffing equation, (19-29) COMMUNICATIONS ON APPLIED NONLINEAR ANALYSIS (2009).
  4. Zhou, Yu-rong; Wang, Chengwen; Blackmore, Denis The uniqueness of limit cycles for Liénard system. Journal of Mathematical Analysis and Applications Vol 304, No.2 pp. 473-489 (2005)
  5. Blackmore, Denis; Champanerkar, Jyoti; Wang, Chengwen A generalized Poincare-Birkhoff theorem with Applications to coaxial vortex ring motion. Discrete and Continuous Dynamical Systems, Discrete and Contin. Dyn. Syst.-B 5 (2005), 15-33.
  6. Wang, Chengwen; Blackmore, Denis The Morse Index for Autonomous Linear Hamiltonian Systems. Int. J. of Differential Equations , 7 (2003), no. 3, 295--309.
  7. Zhou, Yurong; Wang, Chengwen The uniqueness of limit cycles for a quadratic system with an invariant straight line. Int. J. Pure Appl. Math. 6 (2003), no. 4, 369--393.
  8. Wang, Chengwen The lower bounds of $T$-periodic solutions for the forced Duffing equation. J. Math. Anal. Appl. 260 (2001), no. 2, 507--516.
  9. Wang, Chengwen Upper and lower solutions methods for existence of periodic solutions of Duffing equation. Systems Sci. Math. Sci. 12 (1999), no. 1, 1--7.
  10. Wang, Chengwen Multiplicity of periodic solutions for Duffing equation. Comm. Appl. Nonlinear Anal. 4 (1997), no. 4, 105--121.
  11. Wang, Chengwen Multiplicity of periodic solutions for Duffing equations under nonuniform non-resonance conditions. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1725--1732.
  12. Wang, Chengwen Generalized upper and lower solutions method for the forced Duffing equation. Proc. Amer. Math. Soc. 125 (1997), no. 2, 397--406.
  13. Wang, Chengwen Generalized geographical family and the stability of limit cycles. J. Math. Anal. Appl. 185 (1994), no. 1, 175--188.
  14. Wang, Chengwen On the boundedness of solutions, existence and uniqueness of limit cycles for a class of cubic differential system. Systems Sci. Math. Sci. 6 (1993), no. 3, 217--226.
  15. Wang, Chengwen; Chen, Wencheng Qualitative analysis of a class of trimolecular biochemical reaction systems. (Chinese) Shandong Kuangye Xueyuan Xuebao 12 (1993), no. 4, 378—383
  16. Han, Maoan; Wang, Chengwen Global analysis of two classes of cubic systems. (Chinese) Gaoxiao Yingyong Shuxue Xuebao 8 (1993), no. 1, Ser. A, 36--44.
  17. Wang, Chengwen A class of Kolmogorov's ecological system with prey having constant adding rate. Appl. Math. Mech. (English Ed.) 13 (1992), no. 4, 345--352; translated from Appl. Math. Mech. 13 (1992), no. 4, 327--334(Chinese)